# SDR REXA2022080501756

- Difficulty date: June 17, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180561
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL DD3 MID TO BE CORRODED.	REMOVED AND REPLACED CORRODED INTERCOSTAL WITH A NEW SERVICABLE INTERCOSTAL PN. 601R318056-1 IAW CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
